Next Article in Journal
Bounded Gaps between Products of Special Primes
Next Article in Special Issue
Convergence of the Quadrature-Differences Method for Singular Integro-Differential Equations on the Interval
Previous Article in Journal
On the Folded Normal Distribution
Previous Article in Special Issue
One-Dimensional Nonlinear Stefan Problems in Storm’s Materials
Open AccessArticle

Some New Integral Identities for Solenoidal Fields and Applications

Department of Applied Mathematics and Computer Sciences, Baltic Federal University, Alexander Nevskij st., 14, Kaliningrad 236041, Russia
Mathematics 2014, 2(1), 29-36; https://doi.org/10.3390/math2010029
Received: 31 December 2013 / Revised: 7 February 2014 / Accepted: 19 February 2014 / Published: 3 March 2014
(This article belongs to the Special Issue Mathematics on Partial Differential Equations)
In spaces Rn, n ≥ 2, it has been proved that a solenoidal vector field and its rotor satisfy the series of new integral identities which have covariant form. The interest in them is explained by hydrodynamics problems for an ideal fluid. View Full-Text
Keywords: rotor; solenoidal vector field; potential vector field; Euler equations; Navier-Stokes equations rotor; solenoidal vector field; potential vector field; Euler equations; Navier-Stokes equations
MDPI and ACS Style

Semenov, V.I. Some New Integral Identities for Solenoidal Fields and Applications. Mathematics 2014, 2, 29-36.

Show more citation formats Show less citations formats

Article Access Map by Country/Region

1
Only visits after 24 November 2015 are recorded.
Search more from Scilit
 
Search
Back to TopTop